# SDR ASAA2015020610769

- Difficulty date: February 6, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546572540
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE BS 1088, BULKHEAD APU AIR INLET RT STIFFENER FOUND CORRECT ON BULKHEAD WEB.  ACFT GROUNDED. BLENDED STA 1088 BULKHEAD AT RBL 22, OUT OF LIMITS, REPAIRED AREA IAW EA 400, 53EA 14565, SRM 53-80-08-2R 8, REPAIR 8, 53 8008 1A 1, W 1.00, O .032, R .028, L 1.00, D .004.
